# SDR AU970455

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Corroded
- Location: Fuselage Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE CONTAINED LEVEL 2 CORROSION - FOUND DURING INSPECTION
